# SDR REXA2012100601384

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 21,687 hours, 19,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP NOT ILLUMINATING AT ROW 2-5.  REMOVED FLOOR TRACK LIGHTING, CLEANED CONTACTS.  INSTALLED FLOOR TRACK LIGHTING.  OPS CHECKS GOOD.  MAINTENANCE ACCOMPLISHED IAW AMM 33-51-01.
